Side Effects of Allopathic Medicines – Is it a joke?
Have you noticed the rampant advertisement of allopathic medicines on TV, starting from skin ailments all the way to Rheumatoid Arthritis.
While there is nothing wrong with advertising about your product, what catches my eye in almost all of those ads is Side Effects of Allopathic Medicines. It always makes me wonder, why anyone in their right mind will ever take a medicine which may cause TB, Liver failure, Leukemia, Kidney failure and so on.
Case in point – the psoriasis medicine. Psoriasis though is a skin issue but it is indicative of a deeper lying health problem which will not go away no matter what topical applications you use. The skin is your body’s way of speaking and telling about internal issues.
You kill the messenger by applying topical solutions on the skin instead of listening to it and finding the cure.
It’s identical to having the growth of algae on stagnant water. You can spray all the herbicides you want, the algae will keep coming back unless you fix the cause i.e. the stagnant water.
Homeopathic treatment excels in removing the root cause and that’s why any health issue once cured using proper homeopathic remedy will never come back.
So the next time, when you see an ad of any allopathic medicine, try to focus on Side Effects of Allopathic Medicines and you will also smile!